# SDR NACA2024083000001

- Difficulty date: August 30, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THE UPPER CHORD FOUND CORROSION AT RBL 43 STA 588.  REMOVE AND REPLACE THE DAMAGED UPPR CHORD 143T8236-7. NO FURTHER ENGINEERING ACTION IS REQUIRED.
